# SDR CA061219011

- Difficulty date: November 7, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW120
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Fractured
- Location: P3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MAINTENANCE TEST FLIGHT A LOUD NOISE WAS HEARD ACCOMPANIED BY AN ENGINE FIRE WARNING.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND FIRE BOTTLES DISCHARGED.  SUBSEQUENT INSPECTION REVEALED A FRACTURED ENGINE P3 BLEED AIR TUBE. (TC NR 20061219011)
